Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2007, Article ID 65636, 14 pages
http://dx.doi.org/10.1155/2007/65636
Research Article

A Stochastic Model for the HIV/AIDS Dynamic Evolution

1Department of Science, University G. D'Annunzio of Chieti-Pescara, viale Pindaro 42, Pescara 65127, Italy
2Department of Drug Sciences, University G. D'Annunzio of Chieti-Pescara, via dei Vestini, Chieti 66100, Italy
3Division of Infectious Diseases, Chieti Hospital, via dei Vestini, Chieti 66100, Italy
4CESIAF, EURIA, Universite de Bretagne Occidentale, 6 avenue le Gorgeu, CS 93837, Brest, Cedex 3 29238, France
5Department of Medical Oncology, University G. D'Annunzio of Chieti-Pescara, via dei Vestini 66, Chieti 66100, Italy
6Department of Mathematics for the Economics, Financial and Insurance Decisions, University La Sapienza of Rome, via del Castro Laurenziano 9, Rome 00161, Italy

Received 28 September 2006; Revised 28 February 2007; Accepted 3 June 2007

Academic Editor: José Manoel Balthazar

Copyright © 2007 Giuseppe Di Biase et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Giuseppe Di Biase, Guglielmo D'Amico, Arturo Di Girolamo, et al., “A Stochastic Model for the HIV/AIDS Dynamic Evolution,” Mathematical Problems in Engineering, vol. 2007, Article ID 65636, 14 pages, 2007. https://doi.org/10.1155/2007/65636.